Hilbert 空间中变分不等式问题解的存在性与例外簇

谭露琳

谭露琳. Hilbert 空间中变分不等式问题解的存在性与例外簇[J]. 华南师范大学学报(自然科学版), 2009, 1(3): 22-24 .
引用本文: 谭露琳. Hilbert 空间中变分不等式问题解的存在性与例外簇[J]. 华南师范大学学报(自然科学版), 2009, 1(3): 22-24 .
Exceptional Families of elements for a Variational Inequality Problem on Hilbert Space[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(3): 22-24 .
Citation: Exceptional Families of elements for a Variational Inequality Problem on Hilbert Space[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(3): 22-24 .

Hilbert 空间中变分不等式问题解的存在性与例外簇

详细信息
    通讯作者:

    谭露琳

  • 中图分类号: 

    O224

Exceptional Families of elements for a Variational Inequality Problem on Hilbert Space

  • 摘要: 给出了Hilbert空间中变分不等式问题的一种新的例外簇定义,由此给出变分不等式的解的存在性定理。
    Abstract: A new concept of exceptional family of elements is introduced for variational inequality problem (VIP) defined by a continuous function on a Hilbert space and the related existence theorems for the solution to the VIP are obtained.
计量
  • 文章访问数:  1751
  • HTML全文浏览量:  120
  • PDF下载量:  389
  • 被引次数: 0
出版历程
  • 收稿日期:  2009-04-07
  • 修回日期:  2009-05-03
  • 刊出日期:  2009-08-24

目录

    /

    返回文章
    返回